# SDR DHL9771242D

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INBOARD FLANGE HAS HOLE DRILLED AT EDGE BS 804 AND STR 14 RT.  BLENDED OUT DAMAGED FRAME FLANGE EDGE AND INSTALLED FRAME REPAIR PER SRM 53-10-4.
